# SDR 95ZZZM25

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B0225043
- Condition: Delamination
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION NR 3 FLIGHT SPOILER P/N 65B0225043 UPPER AND LOWER SURFACES.  TWO LARGE AREAS INBOARD EDGE.  THE COMPLETE LENGTH ON OUTBOARD TRAILING EDGE APPROXIMATELY 15 SQUARE INCHES.  REPLACED SPOILER ASSEMBLY IAW BOEING MM 27-61-02.
